Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 212, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Nov 17, 2010, 1:45 AM EST for 5 counties in Pennsylvania. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2010, 1:45 AM EST (06:45 UTC)
- Expired
- Nov 17, 2010, 2:31 AM EST
- In force
- 46 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Lancaster County, PA, Lebanon County, PA, Schuylkill County, PA, York County, PA
The radar
The State College radar (KCCX), 146 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 12:06 AM EST | Severe Thunderstorm Watch | SPC | 4 hr |
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 12:25 AM EST, 1 hour 20 minutes earlier.
Area forecast discussion, Nov 17, 12:25 AM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1225 AM EST WED NOV 17 2010 .SYNOPSIS... LOW PRESSURE WILL DEEPEN AS IT MOVES UP THE OHIO VALLEY TO THE EASTERN GREAT LAKES OVERNIGHT. WINDY CONDITIONS ARE EXPECTED ON WEDNESDAY AS THE DEEP LOW PRESSURE AREA MOVES INTO QUEBEC. A FAST MOVING SYSTEM WILL MOVE IN FROM THE WEST FOR THURSDAY AND MAY BRING LIGHT MIXED PRECIPITATION TO THE AREA. DRY WEATHER SHOULD PREVAIL FROM FRIDAY INTO WEEKEND WITH TEMPERATURES GRADUALLY RISING TO SEASONAL NORMALS OR EVEN SLIGHTLY WARMER THAN NORMALS. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... STILL WATCHING FOR THE POTENTIAL FOR LOW-TOPPED TSRA TO POTENTIALLY DEVELOP IN THE HIGH SHEAR ENVIRONMENT TO OUR SOUTH AND POTENTIALLY EFFECT SOUTH CENTRAL AND SOUTHEASTERN PORTIONS OVERNIGHT. SFC DEWPOINTS CONTINUE TO RISE OVER THE SOUTH AND SOUTHEAST WITH 60 DEGREE DEWPOINTS OR HIGHER OVER THE TIDEWATER REGION. CURRENTLY LOWER SUSQ RIVER VALLEY DEWPOINTS ARE CREEPING INTO THE UPPER 50S...SO IT CERTAINLY WOULD NOT BE A SURPRISE IF NOT TOPPED CONVECTION DEVELOPED VERY LATE TONIGHT OR OVERNIGHT AND MIXED DOWN SOME OF THE STRONG SOUTHERLIES STREAKING OVERHEAD. LATEST RADAR LOOP SHOWERS SCT TO NMRS SHOWERS OF LIGHT TO MODERATE INTENSITY ACROSS CENTRAL AND EASTERN AREAS...WHILE THE MOST INTENSE ACTIVITY RIDES NNEWD OVER WRN PA AT THIS HOUR ALONG THE EASTERN BORDER OF THE UPPER LEVEL DRY SLOT EXTENDING FROM EXTREME ERN KY NWD THROUGH EASTERN OHIO. HAVE BEEN WATCHING NCFRB EVOLUTION LAST SEVERAL HOURS AND SOME GUSTINESS ALONG IT IN PLACES LIKE KIDI (SFC WIND G29 KTS) MOST RECENTLY. SO FAR DOWNWARD MOMENTUM MIXING HAS BEEN LESS THAN SPECTACULAR...BUT REALLY EXPECT THIS TO CHANGE OVERNIGHT AFT 06Z WHEN UPR TROF AXIS LIFTS NEWD THROUGH SOUTHWEST INTO NORTH CENTRAL PA ACCORDING TO 00Z NAM. POST FRONTAL WESTERLIES INCREASE TO 55 KTS AT 850 MB ACROSS THE LAURELS BY 12Z WITH DEEPLY CHANNELED FLOW EXTENDING ALL THE WAY UP TO 500 MB. THUS...PREVIOUSLY ISSUED WIND ADVISORY LOOKS REALLY GOOD AT THIS TIME. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/... INSTABILITY STILL THE LACKING INGREDIENT IN THE BLENDER OVERNIGHT FOR SVR CONVECTION. WILL CONTINUE TO CARRY SCT TSRA WITH GUSTY WINDS IN THE S AND SE FOR THE NIGHT...BUT WILL NOT MENTION TORS POSSIBLE...SINCE THE PROB IS SO LOW. EHI DOES NIP OVER 0.5 UNITS. RAIN WILL BE SOAKING BUT NOT EXCESSIVE. QPF OF 1-1.25 LOOKS SOLID IN THE CENTRAL AND NE ZONES WITH SLIGHTLY LESS ELSEWHERE. MAIN STORY WILL BE THE GUSTY WINDS AS THE LOW CONTINUES TO MOVE NORTHWARD. WILL GO WITH A WIND ADVISORY FOR THE ENTIRE AREA WITH GUSTS EXPECTED TO GET 35 TO 45KT - ESP ON THE RIDGES. WIND PROFILES GET WELL-ALIGNED OUT OF THE WEST BY SUNRISE...AND GRADIENT WILL TIGHTEN TO ABOUT 10MB ACROSS THE CWA. THE GRADIENT SLACKENS IN THE AFTERNOON IN THE SW AND WED EVENING IN THE NE. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... WINDS WILL BE GUSTY EARLY...BUT WILL DIMINISH QUICKLY WITH LESSENING PRESSURE GRADIENT AS LOW PRESSURE CONTINUES TO LIFT INTO EASTERN CANADA. THERE WILL BE JUST A CHANCE FOR A RAIN OR SNOW SHOWER ACROSS THE NW MTNS WED NIGHT WITH NW FLOW. WEAK MID LEVEL WAVE BRINGS ANOTHER CHANCE FOR LIGHT PRECIP ON THU...MAINLY TO WESTERN SECTIONS. THEN HIGH PRESSURE BUILDS IN FROM THE TENNESSEE VALLEY FOR THE WEEKEND BRINGING MILDER WEATHER. WEAK BACK DOOR COOL FRONT LINGERS TO OUR NORTH BRINGING MORE CLOUDS TO THE NORTHERN MTNS...BUT SHOULD BE PLENTY OF SUNSHINE. WEAK COLD FRONT MOVES THROUGH ON SAT...BRINGING BREEZY YET DRY CONDITIONS. BROAD TROUGH FORMS OVER CENTRAL U.S. EARLY NEXT WEEK. LOW PRESSURE SLIDES NE INTO THE GLAKES BY TUE-WED...SPREADING SHOWERS BACK INTO PA FROM THE WEST. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... DEEP LOW PRESSURE AREA IS PASSING OVER LAKE ERIE AT MIDNIGHT...WITH THE OCCLUDED FRONT MOVING THROUGH CENTRAL PA. STATIONS BEHIND THE FRONT ARE QUICKLY IMPROVING TO VFR WITH A WIND SHIFT TO THE SSW. EXPECT MVFR/IFR CONDITIONS TO CONTINUE OVERNIGHT AHEAD OF THE FRONT. THE VFR OVER WRN AREAS SHUD GRADUALLY DIMINISH AGAIN TO MVFR AS COLD AIR BEGINS THE PROCESS OF DROPPING THE CEILINGS. ALONG AND AHEAD OF THE FRONT THUNDER IS POSSIBLE AS WE HAVE SEEN STABILITY ERODE SIGNIFICANTLY OVER THE COURSE OF THE EVENING. LLWS ALSO POSSIBLE AS WINDS OUT OF THE SOUTH ARE VERY STRONG JUST OFF THE SURFACE. MOST SITES WILL IMPROVE TO VFR WEDNESDAY AS THE SYSTEM FINALLY MOVES WELL NORTH AND EAST OF THE REGION. MAIN RESIDUAL EFFECTS WEDNESDAY WILL BE STRONG WEST-NORTHWEST WINDS AND THE POTENTIAL FOR MVFR AND SCATTERED SHOWERS OVER THE HIGH TERRAIN OF THE WEST AND NORTH. OUTLOOK... THU...LOW CIGS AND VSBY POSSIBLE IN SHRASN WRN/NRN MTNS. FRI-SUN...NO SIG WX EXPECTED. && .EQUIPMENT... BFD ASOS HAS SUFFERED A FAILURE. EL TECHS WILL RESPOND IN THE MORNING. UNTIL THEN THE OBSERVATION WILL EITHER BE PARTIALLY OR TOTALLY MISSING AND THE TAF NOT AMENDED. && .CTP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 7 AM THIS MORNING TO 6 PM EST THIS EVENING FOR PAZ004>006-010>012-017>019-026>028-035>037-041-042-045-046- 049>053-056>059-063>066. WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR PAZ024-025-033- 034. && SYNOPSIS...DANGELO NEAR TERM...DANGELO/DEVOIR SHORT TERM...DANGELO LONG TERM...RXR/STEINBUGL AVIATION...LA CORTE EQUIPMENT...LA CORTE
Hazardous weather outlook, Nov 17, 12:09 AM EST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1209 AM EST WED NOV 17 2010 PAZ004>006-010>012-017>019-026>028-035>037-041-042-045-046-049>053- 056>059-063-180515- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-FULTON- FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- 1209 AM EST WED NOV 17 2010 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024-025-033-034-180515- CAMBRIA-BLAIR-SOMERSET-BEDFORD- 1209 AM EST WED NOV 17 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ064>066-180515- ADAMS-YORK-LANCASTER- 1209 AM EST WED NOV 17 2010 ...SEVERE THUNDERSTORM WATCH 742 IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 16, 11:30 PM EST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1130 PM EST TUE NOV 16 2010
PAZ012-019-037-041-042-045-046-049-051>053-170530-
COLUMBIA PA-MONTOUR PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-
NORTHUMBERLAND PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA-
1130 PM EST TUE NOV 16 2010
...A LINE OF HEAVY SHOWERS WITH ISOLATED STRONG WIND GUSTS WILL
AFFECT EAST CENTRAL CENTRE...LYCOMING...MONTOUR...NORTHERN
NORTHUMBERLAND...SOUTHEASTERN CLINTON...SULLIVAN...TIOGA...UNION AND
WESTERN COLUMBIA COUNTIES...
AT 1128 PM EST...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
KNOXVILLE TO ENGLISH CENTER TO AVIS TO REBERSBURG...MOVING EAST AT
40 TO 50 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE HEAVY SHOWERS.
THESE SHOWERS WILL BE NEAR ELKLAND AROUND 1140 PM...TROUT RUN AROUND
1150 PM...LAWRENCEVILLE AROUND MIDNIGHT...MILLERTON AROUND 1210
AM...LAIRDSVILLE AROUND 1220 AM AND EAGLES MERE AROUND 1230 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 175 AND 232...I-180 BETWEEN MILE MARKERS 1
AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 6...ROUTE 11...ROUTE 15...ROUTE 220...STATE ROAD 14...
STATE ROAD 45...STATE ROAD 118...STATE ROAD 120.
LAT...LON 4199 7692 4161 7688 4156 7643 4148 7641
4123 7644 4090 7651 4088 7753 4122 7746
4146 7743 4200 7758 4201 7752 4201 7694
FORECASTER: STEINBUGLSpecial weather statement, Nov 16, 11:35 PM EST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1135 PM EST TUE NOV 16 2010
PAZ019-027-028-036-049>053-056>059-063>065-170545-
ADAMS PA-COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-JUNIATA PA-
LEBANON PA-MIFFLIN PA-MONTOUR PA-NORTHUMBERLAND PA-PERRY PA-
SCHUYLKILL PA-SNYDER PA-SOUTHERN CENTRE PA-UNION PA-YORK PA-
1135 PM EST TUE NOV 16 2010
...A LINE OF HEAVY SHOWERS WITH ISOLATED THUNDERSTORMS AND STRONG
WIND GUSTS WILL AFFECT ADAMS...CUMBERLAND...DAUPHIN...EAST CENTRAL
CENTRE...NORTHEASTERN JUNIATA...NORTHEASTERN
MIFFLIN...NORTHUMBERLAND...NORTHWESTERN
LEBANON...PERRY...SNYDER...SOUTH CENTRAL COLUMBIA...SOUTHEASTERN
FRANKLIN...SOUTHEASTERN MONTOUR...SOUTHERN UNION...SOUTHWESTERN
SCHUYLKILL AND WESTERN YORK COUNTIES...
AT 1132 PM EST...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
REBERSBURG TO ICKESBURG TO ORRSTOWN TO CLAYLICK...MOVING EAST AT 30
TO 40 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE HEAVY SHOWERS.
THESE SHOWERS WILL BE NEAR
SNYDER-MIDDLESWART...MCCLURE...THOMPSONTOWN...AND MCALISTERVILLE
AROUND 1140 PM...WEIKERT...TROXELVILLE...BEAVER SPRINGS...AND
MILLERSTOWN AROUND 1150 PM...HARTLETON AND BEAVERTOWN AROUND
MIDNIGHT.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 202 AND 252...I-81 BETWEEN
MILE MARKERS 1 AND 85...I-83 BETWEEN MILE MARKERS 28 AND 50...I-283.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...
STATE HIGHWAY 147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...
ROUTE 30...ROUTE 209...ROUTE 322...ROUTE 322/22...ROUTE 522...STATE
ROAD 45...STATE ROAD 61...STATE ROAD 94...STATE ROAD 97.
LAT...LON 3973 7798 4002 7769 4050 7744 4091 7753
4096 7644 4067 7644 3971 7695
FORECASTER: STEINBUGLSpecial weather statement, Nov 17, 12:42 AM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1242 AM EST WED NOV 17 2010
PAZ041-042-046-051>053-170615-
COLUMBIA PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-
1242 AM EST WED NOV 17 2010
...HEAVY SHOWERS WITH ISOLATED STRONG WIND GUSTS WILL AFFECT CENTRAL
NORTHUMBERLAND...EASTERN LYCOMING...MONTOUR...NORTHERN COLUMBIA AND
SULLIVAN COUNTIES...
AT 1240 AM EST...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
LINCOLN FALLS TO PICTURE ROCKS TO WASHINGTONVILLE...MOVING NORTHEAST
AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. VERY HEAVY RAIN
WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THESE SHOWERS WILL BE NEAR BIGGERTOWN
AROUND 1250 AM...LAPORTE AROUND 100 AM AND RICKETTS GLEN STATE PARK
AROUND 110 AM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 219 AND 239.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
220...STATE ROAD 118.
LAT...LON 4089 7673 4124 7674 4155 7682 4159 7672
4155 7622 4152 7622 4132 7631 4120 7632
4114 7628 4114 7623 4109 7623
FORECASTER: STEINBUGLSpecial weather statement, Nov 17, 12:53 AM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1253 AM EST WED NOV 17 2010
PAZ057>059-065-066-170615-
DAUPHIN PA-LANCASTER PA-LEBANON PA-SCHUYLKILL PA-YORK PA-
1253 AM EST WED NOV 17 2010
...HEAVY SHOWERS WITH ISOLATED THUNDERSTORMS AND STRONG WIND GUSTS
WILL AFFECT LEBANON...NORTHWESTERN LANCASTER...SOUTH CENTRAL
SCHUYLKILL...SOUTHERN DAUPHIN AND YORK COUNTIES...
AT 1248 AM EST...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
COLONIAL PARK TO YORK HAVEN TO SPRING GROVE...MOVING NORTHEAST AT 45
MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS. VERY
HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE SHOWERS WILL BE
NEAR PENN NATIONAL RACE AROUND 100 AM...FORT INDIANTOWN GAP AROUND
110 AM AND LEBANON AROUND 120 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 245 AND 274...I-78 BETWEEN
MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 68 AND 103...I-83
BETWEEN MILE MARKERS 13 AND 50...I-283.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 22...ROUTE 30...ROUTE
322...ROUTE 422...STATE ROAD 501.
LAT...LON 3976 7694 4009 7679 4034 7689 4063 7633
4052 7628 4049 7642 4037 7624 4007 7637
FORECASTER: STEINBUGLSpecial weather statement, Nov 17, 1:04 AM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
104 AM EST WED NOV 17 2010
PAZ051>053-057>059-170700-
COLUMBIA PA-DAUPHIN PA-LEBANON PA-MONTOUR PA-NORTHUMBERLAND PA-
SCHUYLKILL PA-
104 AM EST WED NOV 17 2010
...HEAVY SHOWERS WITH ISOLATED THUNDERSTORMS AND STRONG WIND GUSTS
WILL AFFECT EAST CENTRAL NORTHUMBERLAND...NORTHEASTERN
DAUPHIN...NORTHWESTERN LEBANON...SCHUYLKILL...SOUTHEASTERN MONTOUR
AND SOUTHERN COLUMBIA COUNTIES...
AT 101 AM EST...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
CATAWISSA TO ROUGH AND READY TO PENN NATIONAL RACE...MOVING EAST AT
35 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS. VERY
HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE SHOWERS WILL BE
NEAR ALMEDIA AROUND 110 AM...MIFFLINVILLE AROUND 120 AM...BERWICK
AROUND 130 AM...SUMMIT STATION AROUND 140 AM...SHEPPTON AROUND 150
AM AND HOMETOWN AROUND 200 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-80 BETWEEN MILE MARKERS 228 AND
247...I-81 BETWEEN MILE MARKERS 74 AND 139.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
22...ROUTE 209...STATE ROAD 61...STATE ROAD 309.
LAT...LON 4069 7586 4064 7599 4058 7602 4058 7607
4052 7624 4049 7642 4046 7637 4033 7677
4101 7657 4112 7623 4095 7620 4091 7603
4092 7600 4078 7583
FORECASTER: STEINBUGLSpecial weather statement, Nov 17, 1:22 AM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
122 AM EST WED NOV 17 2010
PAZ059-065-066-170700-
LANCASTER PA-LEBANON PA-YORK PA-
122 AM EST WED NOV 17 2010
...HEAVY SHOWERS WITH ISOLATED THUNDERSTORMS AND STRONG WIND GUSTS
WILL AFFECT EASTERN YORK...SOUTHEASTERN LEBANON AND WESTERN
LANCASTER COUNTIES...
AT 118 AM EST...HEAVY SHOWERS WITH ISOLATED THUNDERSTORMS AND
STRONG WIND GUSTS WERE LOCATED FROM BAINBRIDGE TO SHREWSBURY TO 18
MILES SOUTH OF MANCHESTER...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS. VERY
HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE SHOWERS WILL BE
NEAR ELIZABETHTOWN AROUND 130 AM...MOUNT GRETNA AROUND 140
AM...MYERSTOWN AROUND 150 AM AND NEWMANSTOWN AROUND 200 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 259 AND 285...I-83 BETWEEN
MILE MARKERS 1 AND 22.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 30...ROUTE 222...ROUTE 322...ROUTE 422...STATE ROAD 501.
LAT...LON 4013 7673 4018 7664 4020 7658 4023 7659
4043 7632 4037 7623 4037 7621 4027 7608
3979 7624 3971 7635 3972 7676
FORECASTER: STEINBUGLThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 8:19 PM EST | Special Weather Statement | CTP | Somerset | 26 min |
| Nov 16, 9:38 PM EST | Special Weather Statement | CTP | Bedford, Blair, Cameron, Clearfield, Elk, Fulton and 2 more | 52 min |
| Nov 16, 10:36 PM EST | Special Weather Statement | CTP | Centre, Clinton, Huntingdon, Juniata, Lycoming, Mifflin and 5 more | 54 min |
| Nov 16, 11:30 PM EST | Special Weather Statement | CTP | Lycoming, Montour, Sullivan, Tioga, Union | 60 min |
| Nov 16, 11:35 PM EST | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Franklin, Juniata, Northumberland and 2 more | 70 min |
| Nov 17, 12:03 AM EST | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 57 min |
| Nov 17, 12:42 AM EST | Special Weather Statement | CTP | Columbia, Montour, Sullivan | 33 min |
| Nov 17, 12:50 AM EST | Areal Flood Advisory | CTP | Adams, Centre, Clinton, Columbia, Cumberland, Dauphin and 15 more | 3 hr |
| Nov 17, 12:53 AM EST | Special Weather Statement | CTP | Lebanon, York | 22 min |
| Nov 17, 1:04 AM EST | Special Weather Statement | CTP | Columbia, Schuylkill | 56 min |
| Nov 17, 1:22 AM EST | Special Weather Statement | CTP | Lancaster, York | 38 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.